# SDR USAA2011031691081

- Difficulty date: March 11, 2011
- Submitted: March 16, 2011
- Operation: Air carrier
- Aircraft: N275AY
- Make and model: Airbus A330-323
- Aircraft serial: 370
- Aircraft time: 47,919 hours, 6,754 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Cable
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CWF - C1 - EEL - EMERGENCY ESCAPE PATH LIGHT ON SEAT 3AB FAILS.  REMOVED FPEEMS SEAT MOUNTED LIGHT MODULE IAW AIRBUS A330 33-51-12-000-803-0.  CONNECTED EMERGENCY SEAT LIGHT CABLE TO SLAT 3B IAW A330 AMM 33-51-12-400-803-0, RE-INSTALLED FPEEMS SEAT MOUNTED LIGHT MODULE IAW A330 AMM 33-51-12-400-803-0.  OPS CHECK GOOD.
